# SDR UPS99229363

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 782-788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, DAMAGE TO SEAT TRACK IN WELL AT BS 782 TO 788 LBL 62 WL 208.  ALSO, FOUND CORROSION ON O/B FLANGE BS 760- LBL 66 FOUND OUT OF LIMITS.  REPLACED SEAT TRACK FROM BS 750 TO BS 850 PER SRM 51-30-2 AND 53-10-5.
